MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-012-35-3513
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, this patient had right knee replacement (b)(6)2017.She had right knee revision (b)(6)2023, approximately 5 years 10 months after their initial implantation.Postoperative diagnosis: failed right total knee polyethylene due to premature poly wear and poly recall with osteolysis and loosening of the femoral and tibial components.There was found to be a grossly loose femoral component with a loose tibial component with moderate amount of osteolysis on the back side of each component.There was no cement adherent to the femoral component.All of the cement remained on the distal femur.There was a mild amount of osteolysis behind the cement mantle.There was a severe amount of polyethylene wear within the tibial polyethylene and there was encapsulated polyethylene debris of the synovium.A complete synovectomy was performed.There was a well-fixed patellar component.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: (b)(6), 02-010-01-0335 - logic femoral ps cem right sz 3.5; (b)(6), 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t; (b)(6), 200-02-32 - three peg patella 32mm; (b)(6), 204-34-02 - fluted stem extension 25l x 14 mm; (b)(6), 204-70-00 - tibial stem ext.Screw.
 
Additional Manufacturer Narrative
Recall number: z-0021-2022.1038671-2024-05043 this follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-05043.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.D10: concomitants: (b)(6) 02-010-01-0335 - logic femoral ps cem right sz 3.5.(b)(6) 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6) 204-70-00 - tibial stem ext.Screw.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key17043561
Report Number1038671-2023-01203
Device Sequence Number5044739
Product Code JWH
UDI-Device Identifier10885862001863
UDI-Public10885862001863
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date01/13/2024
Device Model Number02-012-35-3513
Device Catalogue Number02-012-35-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age52 YR
Patient SexFemale